# SDR QMLA2013101513145

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- Aircraft time: 8,806 hours, 25,866 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 206031314037
- Condition: Cracked
- Location: Tailboom
- Part time: 8,806 hours, 25,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN LONGERON ON TAILBOOM.
